# SDR HEEA073030

- Difficulty date: May 7, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53059
- Aircraft time: 4,071 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 406360500101
- Part serial: 914
- Condition: Overheated
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

OIL COOLER OVERHEATING.
